Amanda Thorpe

Cellcept query

7 posts in this topic

Hello All

 

Coming up to holiday I hope you are all doing well and here's an early "Happy Holidays!"

 

Now to the crux of my post, Cellcept. I have been on it for 14 months now and have always thought I had no side effects, however, I am now wondering if it is causing me frequent debilitating headaches. I, in reluctant agreement with my rheumatologist, am stopping the Cellcept for 3 weeks to see what happens with the headaches.

 

Has anyone experienced an increase or the start of headaches whilst on Cellcept?

 

I realise they may be totally unconnected but I'm now desperate to pin the headaches on anything so I can make them go away! :(

 

If it does turn out to be the Cellcept I will be put on methotrexate, which I know nothing about so in that eventuality guess what my next post will be about!! :lol:

 

Take care.

 

Amanda


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Amanda,

 

I am sorry dear, I have not had headaches as a side effect of Cellcept and I've been on it long enough to know if I were. With any medication, I don't think you can ever rule out anything being a side effect, just my opinion.

 

I hope you can pin point it soon and you feel better.

 

Clem

Share this post


Link to post
Share on other sites

Amanda,

Ditto to Clementine's comments. I've been on Cellcept for more than 1.5 years with no headaches or other side effects (that I know of anyway). I hope you do find the cause of the headaches. If it is the cellcept, then I trust you and your rheumatologist find a good replacement. If you have lung issues, please research methotrexate (MTX) before taking it. It's not usually prescribed to people with lung issues.

 

Big Hugs,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Amanda, I've only been on CellCept 3 months, but have not had increase in headaches. I'm quite a "headachy" person generally, lots of things like paint smells and perfume, sunlight, and being too hot or cold and stormy weather trigger migraine for me, and the dreaded Iloprost ( that I had last week) gives me a nasty headache throughout the treatment. I'm not sure whether to hope that the Cellcept is the cause of your headache , in which case you would no longer have the headaches, or that it isn't in which case you could stay on it but would still have the headache.

Good Luck

Lizzie

Share this post


Link to post
Share on other sites

Hi Amanda,

For me Cellcept proved to be life saver. I was on maximum dose for two years and it brought my Scleroderma under control. I had two issues with Cellcept extreme fatigue and low White Blood Count. I had to stop when my WBC went down to 2.5. Now I am without it for over a year and doing well.


Kind regards,

 

Kamlesh

 

 

Share this post


Link to post
Share on other sites

Hello All

 

Thanks for your kind replies even if you have given the wrong answers! :lol:

 

I suspect that blaming Cellcept may be a long shot :angry: but I am going to go the whole 3 weeks just the same.

 

Thanks Janey I don't have lung involvement but only found out MTX was bad if you did from this site!

 

I'll keep you informed.

 

Thank you one and all. :D

 

Amanda


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hello, I was on methatrexate for 9 months and got nothing from it, but have been on cellcept for almost 2 years now. I have not had any headache problems from it, but I know for myself coming off of it causes breathing issues for me. Good Luck Jetta

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now